# SDR CA020827009

- Difficulty date: August 20, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Conaer LA4200
- Aircraft time: 1,266 hours
- Engine: Lyc IO360A1B
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   CORROSION ON HUB IN O-RING SEAL AREA.   BALL WEAR ON BLADE BEARING.   CHROME WORN THRU TO BASE METAL ON PITCH CHANGE ROD.
